# SDR CALA2017111104022

- Difficulty date: November 11, 2017
- Submitted: November 12, 2017
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 61,847 hours, 21,822 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000A
- Part serial: 0784
- Condition: Smoke
- Location: Nr 2
- Part time: 56,530 hours, 19,768 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 OVEN SMOKED AND SMELLED LIKE AN ELECTRICAL PROBLEM . REPLACED THE OVEN IAW 25-34-00. OPS CHECKED GOOD,
